The simplicity of likelihood based inferences for P(X > Y) and for the ratio of means in the exponential model

Eloísa Díaz-Francés, José A. Montoya

Research output: Contribution to journalArticle

7 Scopus citations
Original languageAmerican English
Pages (from-to)499-522
Number of pages24
JournalStatistical Papers
DOIs
StatePublished - 1 Jan 2013

Fingerprint Dive into the research topics of 'The simplicity of likelihood based inferences for P(X > Y) and for the ratio of means in the exponential model'. Together they form a unique fingerprint.

  • Cite this